# SDR 2002FA0001258

- Difficulty date: October 10, 2002
- Submitted: November 6, 2002
- Operation: General aviation
- Aircraft: N9391B
- Make and model: Cessna 175
- Aircraft serial: 55191
- Engine: Lyc O360*
- Propeller: Hartzl HCC2YK1
- System (JASC): 6114 · Propeller Hub Section
- Part: Fork
- Part number: B24573
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHAUL WAS BEING ACCOMPLISHED DUE TO HIGH CALENDER TIME, LOW HOURS SINCE NEW.  DURING MAGNETIC PARTICAL INSPECTION, MULTIPLE LARGE CRACKS WERE DISCOVERED IN PITCH CHANGE FORK.  FORK APPEARS TO BE MANUFACTURING DEFECTS,  POSSIBLY HEAT TREAT CRACKS.
